MathSciNet Relay Station
MathSciNet bibliographic data
MR3093304 68M10 (05C38)
Cao, Shilong; Liu, Hongmei; He, Xiaojuan On constraint fault-free cycles in folded hypercube. Int. J. Appl. Math. Stat. 42 (2013), no. 12, 38–44.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement